Press "Enter" to skip to content

Adyghe Int. Sci. J. Vol. 22, No 2. P. 41-49

Adyghe Int. Sci. J. Vol. 22, No 2. P. 41-49. ISSN 1726-9946

Read article                                                                                                                    Contents of this issue



MSC 32A10; 32A37 Original Article

On some new sharp estimates of Toeplitz operator in some spaces

of Hardy-Lizorkin type of analytic functions in the polydisk

Romi Fayzovich Shamoyan
Ph.D. (Phys. & Math.), Senior Researcher, Bryansk State Technical University, (Bryansk, Russia), ORCID:,

Abstract. We provide some new sharp assertions on the action of Toeplitz $T\varphi$ operator in new F_alpha^{p,q} type spaces of analytic functions of several complex variables extending previously known assertions proved by various authors.

Keywords: polydisk, analytic function, Toeplitz operator, unit disk, Bergman spaces, Hardy spaces, Hardy-Lizorkin spaces

Acknowledgments: the author are thankful to the anonymous reviewer for his valuable remakes.

For citation. R. F. Shamoyan On some new sharp estimates of Toeplitz operator in some spaces of Hardy-Lizorkin type of analytic functions in the polydisk. Adyghe Int. Sci. J. 2022. Vol. 22, No. 2. P. 41–49.

The author has read and approved the final version of the manuscript.
Submitted 06.05.2022; approved after reviewing 06.06.2022; accepted for publication 29.06.2022.

© Shamoyan R. F., 2022


1. A. B. Aleksandrov, V. V. Peller Hankel operators and similarity to a contraction. International Mathematics Research Notices. 1996. No. 6. P. 263–275.
2. M. Arsenovi’c, R. F. Shamoyan On Multipliers on Holomorphic F^{p,q}_{\alpha} type spaces on the unit polydisc. Journal of Siberian Federal University, Mathematics and Physics. 2012. Vol. 5, No. 4. P. 471–479.
3. J. Ortega, J. F’abrega Holomorphic Triebel-Lizorkin spaces. Funct. Anal. 1997. Vol. 151, No. 1. P. 177–212.
4. R. F. Shamoyan Multipliers, Toeplitz operators and duality in some spaces of analytic functions in the unit polydisk. PhD Dissertation. Moscow, 2001.
5. R. F. Shamoyan On multipliers from Bergman-type spaces to Hardy spaces in the polydisk. Ukrainian Math. J. 2000. Vol. 10. P. 1405–1415.
6. A. B. Aleksandrov Function Theory in the Ball, in Several Complex Variables II. Springer-Verlag, New York, 1994.
7. W. Rudin Function theory in the polydisks. Benjamin. New York, 1969.
8. A. Harutyunyan, F. A. Shamoyan Toeplitz operators in multidimensional spaces H^p(\alpha) of M. M. Djrbashian. J. of Contemp. Math. An., National Ac. of Sci. of Armenia. 1995. Vol. 30, No. 2. P. 70–78.
9. S. Janson, J. Peetre, S. Semmes On the action of Hankel and Toeplitz operators on some function spaces. Duke Math. J. 1984. Vol. 51, No. 4. P. 937–958.
10. W. Rudin Function theory in the unit ball of C^n. Springer-Verlag, New York, 1980.
11. R. M. Trigub Multipliers of class H^p(D^m) for p \in (0, 1) and the approximative properties of summation methods for power series. Russian Acad. Sci. Dokl. Math. 1994. Vol. 335, No. 6. P. 697–699.
12. R. M. Trigub Multipliers in the Hardy spaces H^p(D^m) for p \in (0, 1] and the approximative properties of summability methods for\ power \ series. \ Mat. \ Sbornik. \ 1994. \ Vol. 188, \ No. 4. P. 145–160.

Лицензия Creative Commons
This work is licensed under a Creative Commons Attribution 4.0 License.

©​ | 2022 | Адыгская (Черкесская) Международная академия наук